# SDR GLBA201008231

- Difficulty date: August 23, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 30,293 hours, 38,941 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 1143880009
- Part serial: MX62452A
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR DID NOT EXTEND ON FINAL APPROACH, INTRANSIT LIGHT WAS ON AND NOTICED THAT THE GEAR RELAY CB POPPED, EXTENDED THE LANDING GEAR MANUALLY, LANDED SAFELY. MAINTENANCE CONFIRMED DISCREPANCY, TROUBLESHOT SYSTEM TO HYDRAULIC POWER PACK INTERNAL SELECTOR VALUE, REPLACED HYDRAULIC POWER PACK ASSY PN 114-388000-9 SN ON MX-549646A SN OFF MX62452A IAW BMM 32-30-02, SWUNG GEAR 10 TIMES, OPERATIONAL CHECKS GOOD.
